Advertisement

Aequationes mathematicae

, Volume 84, Issue 3, pp 261–269 | Cite as

Hermite–Hadamard type inequalities for the m- and (α, m)-geometrically convex functions

  • Bo-Yan Xi
  • Rui-Fang Bai
  • Feng Qi
Article

Abstract

In the paper the authors introduce concepts of the m- and (α, m)-geometrically convex functions and establish some inequalities of Hermite–Hadamard type for these classes of functions.

Mathematics Subject Classification (2000)

Primary 26D15 Secondary 26A51 

Keywords

Hermite–Hadamard type inequality m-geometrically convex function (α, m)-geometrically convex function Hölderinequality integral identity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bai, R.-F., Qi, F., Xi, B.-Y.: Hermite–Hadamard type inequalities for the m- and (α, m)-logarithmically convex functions. Filomat 26(3) (2012, in press)Google Scholar
  2. 2.
    Dragomir S.S.: On some new inequalities of Hermite–Hadamard type for m-convex functions. Tamkang J. Math. 33, 45–55 (2002)MathSciNetGoogle Scholar
  3. 3.
    Dragomir S.S., Agarwal R.P.: Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula. Appl. Math. Lett. 11(5), 91–95 (1998). doi: 10.1016/S0893-9659(98)00086-X MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Dragomir S.S., Toader G.: Some inequalities for m-convex functions. Stud. Univ. Babes-Bolyai Math. 38(1), 21–28 (1993)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Kirmaci U.S.: Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula. Appl. Math. Comput. 147, 137–146 (2004). doi: 10.1016/S0096-3003(02)00657-4 MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Klaričič Bakula, M., Özdemir, M.E., Pečarić, J.: Hadamard type inequalities for m-convex and (α, m)-convex functions. J. Inequal. Pure Appl. Math. 9(4), Art. 96, 12 pages (2008). http://www.emis.de/journals/JIPAM/article1032.html
  7. 7.
    Miheşan, V.G.: A Generalization of the Convexity. Seminar on Functional Equations, Approximation and Convexity, Cluj-Napoca, Romania (1993)Google Scholar
  8. 8.
    Qi F., Wei Z.-L., Yang Q.: Generalizations and refinements of Hermite–Hadamard’s inequality. Rocky Mt. J. Math. 35(1), 235–251 (2005). doi: 10.1216/rmjm/1181069779 MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Toader, G.: Some Generalizations of the Convexity. Proceedings of the Colloquium on Approximation and Optimization, pp. 329–338. Univ. Cluj-Napoca, Cluj-Napoca (1985)Google Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.College of MathematicsInner Mongolia University for NationalitiesTongliaoChina
  2. 2.The Seventh School of NeijiangNeijiangChina
  3. 3.School of Mathematics and InformaticsHenan Polytechnic UniversityJiaozuoChina
  4. 4.Department of Mathematics School of ScienceTianjin Polytechnic UniversityTianjinChina

Personalised recommendations